Accounting for individual variability in the von Bertalanffy growth model

Wang, Y. G. and Thomas, M. R. (1995) Accounting for individual variability in the von Bertalanffy growth model. Canadian Journal of Fisheries And Aquatic Sciences, 52 7: 1368-1375.


Author Wang, Y. G.
Thomas, M. R.
Title Accounting for individual variability in the von Bertalanffy growth model
Journal name Canadian Journal of Fisheries And Aquatic Sciences   Check publisher's open access policy
ISSN 0706-652X
Publication date 1995-07
Sub-type Article (original research)
DOI 10.1139/f95-132
Volume 52
Issue 7
Start page 1368
End page 1375
Total pages 8
Language eng
Keyword PARAMETERS
AGE
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 33 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 32 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Access Statistics: 41 Abstract Views  -  Detailed Statistics
Created: Wed, 17 Nov 2010, 14:09:00 EST